zbMATH — the first resource for mathematics

Morse index of \(p\)-harmonic maps. (Indice de Morse des applications \(p\)-harmoniques.) (French) Zbl 0853.58037
Authors’ abstract: “We investigate estimates and calculation of the Morse index of \(p\)-harmonic maps, with \(p \in ]2,+\infty[\). More particularly, we deal with the identity map and maps from or to spheres. Our results extend those obtained for harmonic maps \((p = 2)\).
Full details are provided”.

58E20 Harmonic maps, etc.
Full Text: DOI Numdam EuDML
[1] J. Eells et L. Lemaire, Selected topics in harmonie maps, C.B.M.S. Regional Conf. Ser. 50, A.M.S., Providence, 1983. · Zbl 0515.58011
[2] El Soufi, A., Applications harmoniques, immersions minimales et transformations conformes de la sphère, Compositio Math., vol. 85, 281-298, (1993) · Zbl 0777.58010
[3] El Soufi, A., Indice de Morse des applications harmoniques de la sphère, Compositio Math., vol. 95, 343-362, (1995) · Zbl 0924.58012
[4] El Soufi, A.; Ilias, S., Immersions minimales, première valeur propre du laplacien et volume conforme, Math. Ann., vol. 275, 257-267, (1986) · Zbl 0675.53045
[5] El Soufi, A.; Ilias, S., Une inégalité du type « reilly » pour LES sous-variétés de l’espace hyperbolique, Comment. Math. Helv., vol. 67, 167-181, (1992) · Zbl 0758.53029
[6] El Soufi, A.; Jeune, A., Indice de Morse des applications p-harmoniques, C. R. Acad. Sci. Paris, t. 315, série I, 1189-1192, (1992) · Zbl 0769.58011
[7] A. Jeune, Thèse, Université de Tours, 1993.
[8] Leung, P. F., On the stability of harmonie maps, Lecture Notes in Math., n° 949, 122-129, (1982)
[9] Mazet, E., La formule de la variation seconde de l’énergie etc., J. Diff. Geom., vol. 8, 279-296, (1973) · Zbl 0301.53012
[10] Simons, J., Minimal varieties in Riemannian manifolds, Ann. of Math., vol. 88, 62-105, (1968) · Zbl 0181.49702
[11] Smith, R. T., The second variation formula for harmonic mappings, Proc. Amer. Math. Soc., vol. 47, 229-236, (1975) · Zbl 0303.58008
[12] Uhlenbeck, K., Minimal spheres and other conformai variationnal problems, Seminar on Minimal Submanifolds, 169-176, (1983), Princeton University press
[13] Xin, Y. L., Some results on stable harmonic maps, Duke Math. J., vol. 47, 609-613, (1980) · Zbl 0513.58019
[14] Yano, K.; Bochner, S., Curvature and Betti numbers, Ann. of Math. Studies, n° 32, (1953), Princeton Univ. press · Zbl 0051.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.